Vol. 10, issue 03, article # 3

pdf Mikhailov G. A., Serednyakov A. S. Numerical and asymptotic estimates of the influence of a stochastic medium model dimensionality on the radiation transfer calculations. // Atmospheric and oceanic optics. 1997. V. 10. No. 03. P. 153-158.
Copy the reference to clipboard

Difference in integral characteristics of the radiation field calculated using one- and three- dimensional models of a stochastic medium has been studied using approximate asymptotic estimates and Monte-Carlo calculations. For this purpose, standard weighting estimates obtained by Monte-Carlo method are partially averaged analytically over the distributions of the extinction coefficients in a special “Poisson” models of random media. For testing problem with the Henyey-Greenstein scattering phase function, asymptotic and numerical estimates of the transmittance probability obtained were in a close agreement. Moreover introduction of additional horizontal stochastisity decreased both the transmittance and albedo probabilities.